# SDR HEEA080209

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 3,068 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072725
- Part serial: JGALM0650
- Condition: Failed
- Location: Fuel Control
- Part time: 1,889 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WHEN ADVANCING THE THROTTLE UP FROM IDLE, COMPRESSOR STALLS.  TURNING ON ENGINE ANTI-ICE WILL CAUSE PROBLEM TO GO AWAY.
